A Disaster...- France

I hello, ,i had juvaderm injection 5 month ago, in...

I hello, ,i had juvaderm injection 5 month ago, in differrent part of my face. (cheeks, lips, and nose lines).One month ago, i started swelling and bruising in side of injection, with bowls under the skin. The bowls diseapear sometimes, Every day, the sweeling is different. Sometimes, its the cheeks, sometimes its the fold. My face is completly distorted. I have seen a few doctors, and i had a full check up, nothing wrong with my systeme. Can you help me please.

3 Comments

I'm having the same issue. The doctors can't figure out why, but after talking to others from this site who have been through this it seems like we have a biofilm infection. It also doesnt seem all that rare. Have you tried antibiotics? I plan on taking them next. This is awful.
  • Reply
it s looks like coming from juvaderm, because sometimes i have swelling ( with hard balls inside) in points of injections. Its difficult to take it of with hyaluronidase, because i had a few site of injection. ( cheeks, jaws, nasolabial) it s look like the product become thick, like an inflamation, and make swelling the area around it.
  • Reply

I saw the question you posted in the Q&A section, and it seems a common opinion that due to timeframe it might not be related to the Juvederm. Do you mind me asking what makes you feel it is related to the Juvederm?

Juverderm can be dissolved with Hyaluronidase. Have you considered having it dissolved?

This Q&A might be helpful for you as well:

Can Hyaluronidase Injections Dissolve Juvederm Several Months Later?

  • Reply
Was this review helpful? 1 other found this helpful